大学情報データベース

研究者 : 宮崎 隆史 25 件中 1 - 25 件目

表示件数

【論文】

A study on the exponential Diophantine equation a^x+(a+b)^y=b^z
【全著者名】 Takafumi Miyazaki, Nobuhiro Terai
【掲載雑誌名】 Publicationes Mathematicae Debrecen
【巻・号・頁】 95(1-2): 19-37
【発表年月】 2019年09月
On Terai's exponential equation with two finite integer parameters
【全著者名】 Takafumi Miyazaki
【掲載雑誌名】 Notes on Number Theory and Discrete Mathematics
【巻・号・頁】 25(1): 84-107
【発表年月】 2019年03月
Contributions to some conjectures on a ternary exponential Diophantine equation
【全著者名】 Takafumi Miyazaki
【掲載雑誌名】 Acta Arithmetica
【巻・号・頁】 186(1): 1-36
【発表年月】 2018年09月
THE REGULARITY OF DIOPHANTINE QUADRUPLES
【全著者名】 Fujita, Yasutsugu; Miyazaki, Takafumi
【掲載雑誌名】 TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
【巻・号・頁】 370(6): 3803-3831
【発表年月】 2018年06月
On the number of extensions of a Diophantine triple
【全著者名】 Cipu, Mihai; Fujita, Yasutsugu; Miyazaki, Takafumi
【掲載雑誌名】 INTERNATIONAL JOURNAL OF NUMBER THEORY
【巻・号・頁】 14(3): 899-917
【発表年月】 2018年04月
A polynomial-exponential equation related to the Ramanujan-Nagell equation
【全著者名】 Miyazaki, Takafumi
【掲載雑誌名】 RAMANUJAN JOURNAL
【巻・号・頁】 45(3): 601-613
【発表年月】 2018年04月
On the equation 1^k+2^k+...+ x^k= y^n for fixed x
【全著者名】 Berczes, A.; Hajdu, L.; Miyazaki, T.; Pink, I.
【掲載雑誌名】 JOURNAL OF NUMBER THEORY
【巻・号・頁】 163(1): 43-60
【発表年月】 2016年06月
On the diophantine equation 1+x^a+z^b=y^n
【全著者名】 Attila Berczes, Lajos Hajdu, Takafumi Miyazaki, Istvan Pink
【掲載雑誌名】 Journal of Number Theory and Combinatorics
【巻・号・頁】 8: 145-154
【発表年月】 2016年
ON JESMANOWICZ' CONJECTURE CONCERNING PRIMITIVE PYTHAGOREAN TRIPLES. II
【全著者名】 Takafumi Miyazaki, Nobuhiro Terai
【掲載雑誌名】 ACTA MATHEMATICA HUNGARICA
【巻・号・頁】 147(2): 286-293
【発表年月】 2015年12月
On the system of Diophantine equations (m(2)-1)(r) + b(2) = c(2) and (m(2)-1)(x) + b(y) = c(z)
【全著者名】 Miyazaki, Takafumi; Luca, Florian
【掲載雑誌名】 JOURNAL OF NUMBER THEORY
【巻・号・頁】 153: 321-345
【発表年月】 2015年08月
A remark on Jesmanowicz' conjecture for the non-coprimality case
【全著者名】 Miyazaki, Takafumi
【掲載雑誌名】 ACTA MATHEMATICA SINICA-ENGLISH SERIES
【巻・号・頁】 31(8): 1255-1260
【発表年月】 2015年08月
UPPER BOUNDS FOR SOLUTIONS OF AN EXPONENTIAL DIOPHANTINE EQUATION
【全著者名】 Miyazaki, Takafumi
【掲載雑誌名】 ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
【巻・号・頁】 45(1): 303-344
【発表年月】 2015年04月
A note on the article by F. Luca "On the system of Diophantine equations a(2) + b(2) = (m(2)+1)(r) and a(x) + b(y) = (m(2)+1)(z)"
【全著者名】 Miyazaki, Takafumi
【掲載雑誌名】 ACTA ARITHMETICA
【巻・号・頁】 164(1): 31-42
【発表年月】 2014年10月
Jesmanowicz' Conjecture with Congruence Relations II
【全著者名】 Fujita, Yasutsugu; Miyazaki, Takafumi
【掲載雑誌名】 CANADIAN MATHEMATICAL BULLETIN
【巻・号・頁】 57(3): 495-505
【発表年月】 2014年09月
Generalizations of classical results on Jesmanowicz' conjecture concerning Pythagorean triples II
【全著者名】 Miyazaki, Takafumi; Yuan, Pingzhi; Wu, Danyao
【掲載雑誌名】 JOURNAL OF NUMBER THEORY
【巻・号・頁】 141: 184-201
【発表年月】 2014年08月
ON THE EXPONENTIAL DIOPHANTINE EQUATION (m(2)+1)(x) + (cm(2)-1)(y) = (am)(z)
【全著者名】 Miyazaki, Takafumi; Terai, Nobuhiro
【掲載雑誌名】 BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
【巻・号・頁】 90(1): 9-19.
【発表年月】 2014年08月
The shuffle variant of Terai's conjecture on exponential Diophantine equations
【全著者名】 Miyazaki, Takafumi
【掲載雑誌名】 PUBLICATIONES MATHEMATICAE-DEBRECEN
【巻・号・頁】 83(1-2.): 43-62
【発表年月】 2013年07月
Generalizations of classical results on Jesmanowicz' conjecture concerning Pythagorean triples
【全著者名】 Miyazaki, Takafumi
【掲載雑誌名】 JOURNAL OF NUMBER THEORY
【巻・号・頁】 133(2): 583-595
【発表年月】 2013年02月
The Diophantine equation (2am-1)^x+(2m)^y=(2am+1)^z
【全著者名】 Takafumi Miyazaki, Alain Togbe
【掲載雑誌名】 International Journal of Number Theory
【巻・号・頁】 8(8): 2035-2044
【発表年月】 2012年12月
Jesmanowicz' conjecture with congruence relations
【全著者名】 Yasutsugu Fujita, Takafumi Miyazaki
【掲載雑誌名】 Colloquium Mathematicum
【巻・号・頁】 128(2): 211-222
【発表年月】 2012年10月
Jesmanowicz' conjecture on exponential Diophantine equations
【全著者名】 Takafumi Miyazaki
【掲載雑誌名】 Functiones et Approximatio Commentarii Mathematici
【巻・号・頁】 45(2): 207-229
【発表年月】 2011年12月
The shuffle variant of Jesmanowicz' conjecture concerning Pythagorean triples
【全著者名】 Takafumi Miyazaki
【掲載雑誌名】 Journal of the Australian Mathematical Society
【巻・号・頁】 90(3): 355-370
【発表年月】 2011年06月
Terai's conjecture on exponential Diophantine equations
【全著者名】 Takafumi Miyazaki
【掲載雑誌名】 International Journal of Number Theory
【巻・号・頁】 4(4): 981-999
【発表年月】 2011年06月
Exceptional cases of Terai's conjecture on Diophantine equations
【全著者名】 Takafumi Miyazaki
【掲載雑誌名】 Archiv der Mathematik
【巻・号・頁】 95(6): 519-527
【発表年月】 2010年11月
On the conjecture of Jesmanowicz concerning Pythagorean triples
【全著者名】 Takafumi Miyazaki
【掲載雑誌名】 Bulletin of the Australian Mathematical Society
【巻・号・頁】 80(3): 413-422
【発表年月】 2009年12月